# SDR 9618569612

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  PILOT REPLACED LIGHT BULB, CYCLED GEAR TO 'UP' POSITION AND NOSE GEAR UNSAFE LIGHT ILLUMINATED.  LOWERED GEAR AGAIN AND NORMAL INDICATIONS WERE ACHIEVED.  MAINTENANCE FOUND BULB AT NOSE GEAR UNSAFE INDICATOR BURNED OUT.  REPLACED BULB, ALL INDICATIONS CHECKED NORMAL.
